MathSciNet Relay Station
MathSciNet bibliographic data
MR1911187 (2003c:47032) 47A57 (30E05 31C25 46E22)
Shimorin, Serguei Complete Nevanlinna-Pick property of Dirichlet-type spaces. J. Funct. Anal. 191 (2002), no. 2, 276–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement